Is it Safe to Have a Clear and Brilliant Treatment While On Accutane?

Is it safe to have a Clear and Brilliant treatment while taking Accutane?

Doctor Answers 2

Clear + Brilliant and Accutane -- People Will Tell You NO, But I do This All The Time

there is no evidence that you cannot have a nonablative laser or peel during isotretinoin treatment.  I fequently do this with microneedling and peels to improve and speed the results of isotretinoin without any complications.  Although the standard is to wait 6 months for a laser treatment after completing isotretinion, this is not well established enough in the literature for me to hold back treatments on my patients.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 168 reviews

Clear and Brillant Treatment while on Accutane

I recommend that you wait for the Clear and Brillant treatment until 6 months after your last dose of Accutane.  The skin becomes more fragile, especially to frictional forces, and may not heal as quickly as normal and can increase your chance of scarring from the procedure.  For this reason waxing of hair, tattooing, tattoo removal, piercings, dermabrasion, exfoliation, chemical peels, lasers, etc. are not recommended.

Sally Booth, MD
Indianapolis Dermatologist
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.